# SDR DL72S030023

- Difficulty date: January 4, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 54,465 hours, 35,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT INOP.  REMOVED AND REPLACED BATTERY, CHECKS GOOD.
